# SDR QXEA2021070900354

- Difficulty date: July 3, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 11,915 hours, 7,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED TOP COVER FOR THE FLOOR PATH LIGHTING RH. REPLACED STRIP LIGHT IAW E175 AMM 33-50-21-000-801.
